# SDR USAA2013041700007

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,774 hours, 17,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT MARKING SIGN AT OVERWING EXIT, AIRCRAFT LEFT, HAS NO LIGHTS ILLUMINATED.  MAINTENANCE CLEANED CONTACTS.  OPS CHECK GOOD.
